# SDR SWAA2014080130516

- Difficulty date: July 24, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 50,725 hours, 29,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESS WEB DOUBLER CRACKED AT BS 663 LBL 40.  REPAIRED DOUBLER IAW SRM.
